MathSciNet Relay Station
MathSciNet bibliographic data
MR375147 53C20 (57D15)
Cobb, Peter V. Z. Manifolds with holonomy group $Z\sb{2}\oplus Z\sb{2}$ and first Betti number zero. J. Differential Geometry 10 (1975), 221–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement